| Catalog Number |
195-140 |
| Medical Device Problem Code |
False Positive Result (1227)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/30/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The results of the investigation are still pending.A supplemental report will be submitted upon completion or upon receipt of additional information.
Event or Problem Description
The consumer reported a false positive result with the binaxnow covid-19 ag self test performed on (b)(6) 2024.The consumer took two tests from different brands on (b)(6) 2024 (flowflex and ihealth), both of which returned negative results.Although requested, no additional information including patient treatment and outcome was provided.
Additional Manufacturer Narrative
Testing was performed at abbott diagnostics scarborough, inc.On retained kit lot 000794318b with internal positive quality control samples and negative quality control swabs.All test results were valid and performed as expected.Additionally, the manufacturing records and quality control release testing was reviewed for test kit part number 195-140/lot 000794318b and device part number 195-430wjr/lot 794318.The lot met the required release specifications.A review of the complaints reported as false positive patient results (confirmed and unconfirmed, conflicting results) related to kit lot 794318 showed that the complaint rate is (b)(4).Abbott diagnostics scarborough, inc.Was unable to determine the exact root cause of the reported issue, however it could have possibly been related to patient sample.
Event or Problem Description